# SDR DALA2019022101091

- Difficulty date: February 20, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 60,685 hours, 22,135 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK INSPAR RIB AT 21 INCH OF FRONT SPAR STAB STA 92.70 AT RT HORIZONTAL STABILIZER. PERFORMED PERMANENT REPAIR ON INSPAR RIB AT 21 INCH OF FRONT SPAR STAB STA 92.70 AT RT HORIZONTAL STABILIZER AS PER B737-800 SRM 55-10-09 REPAIR 4.
